I have horrible nausea that has only gotten worse lately. I used to take dramamine and meclizine, which worked, but my doctor said they do not mix well with the medicine I am taking currently. Most of the time I can eat a little bit, but only certain foods. I end up eating the same food every day, because I don't want to risk eating something that will make me throw up. But once a week, or a few times a month I will have days where I can't eat anything at all due to my extreme nausea. If anyone has any advice I would greatly appreciate it.
My heart goes out to you! It really is an awful feeling. I'm glad to hear the medication works most of the time though. I'll talk to my doctor about it :)
Zofran is a lifesaver! It works within 30 minutes just like Susan said. After surgery, my daughter was nauseous every morning for 6 weeks. However, since she started taking Topamax and Diamox she has been nausea and headache free so her symptoms were due to high pressure from the fluid. Zofran can cause constipation, so watch out for that. We tried Colace and Miralax while she was on the Zofran and that seemed to help. Good luck! Take care, JoAnne
I agree with the Zofran. It is the same medication used for nausea due to chemo. I had to take it through all my pregnancies because I literally was throwing up 30-40 times a day at one point. My son with Chiari has cyclical vomiting and was prescribed it recently.
I have to agree with the others about Zofran. I had it for the first time after surgery and it seemed to be a miracle drug. I have since taken it when I had a bad nausea with a migrane and it worked wonderfully.
Hang in there!
Phenergen! I'm have used it for almost 4 years now and it does work very well... for me! It doesn't seem like it takes long to work either?!?